# SDR SPAA1000008

- Difficulty date: October 19, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 56,301 hours, 34,103 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 56,301 hours, 34,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD MIDFLAP THRUST BEARING BORES (2 EA) CORRODED.  REPLACED MIDFLAP WITH O/H UNIT IAW AMM.
